Depends on what kind you are referring to.
If it something out of the GNC or Vitamin World, throw them away or take them back. Those supplement companies will tell you anything, but none of it will actually work as well as pure synthetic testosterone.
If you are referring to a steroid, then yeah, they will make you big, but you have to know how to cylce and stack them properly.
Since you are saying that they are pills, I would assume that you talking about maybe winstrol, anadrol, or dianabol as these are the most common oral steroids.
Of these, the anadrol is going to put the most size on you and make you the strongest, but it has the worst side effects. Make sure that you only take it sparingly and watch your cycles. It also does a number on your liver so don't take it more than you have to.
Dianabol is the most popular oral steroid on the market and has the best reputation. It will make you big quickly. It is good to take d-bol at the beginning of a stack with deca or test to finish off your cycle. You shouldn't need to take it for long to notice a difference so you shouldn't take for as long of a cycle as you would deca or test. Also, d-bol's gains go away almost as quickly as it comes, so make sure that if you are going to take it, that you have something else that will help you keep your gains. It does have some bad side effects, but they are not as strong as anadrol.
Winstrol is getting to be as popular as d-bol. It is mostly used at the end of a cycle to help get rid of fat and make the muscles harder and more noticebale. Its side effects are very mild so you can take it longer than the other orals. Just don't expect to get massive when you take it because that is not what it is used for. Also, stay hydrated and be prepared to wake up in the middle of the night sweating.
Like I said, be careful with steroids. They can make you bigger, but they have terrible side effects. Also, you might think that you won't get any side effects, but trust me you will get at least half of them. These will probably include high aggression, some balding, shrinking of the testicles, excessive dry mouth, heavy sweating, pain in your joints, gynecomastia, and mood swings. Of these, the gynecomastia is the most to worry about unless your agression starts to get the best of you in most situations. You may also notice pain in your abdominal area when you urinate or use the bathroom. If any of these occur, do not quit the steroids cold turkey. That will cause your body to take a tail spin that will really mess you up. Instead, cycle off as normal. If you have the pain in your abdominal area, see a doctor. For the gynecomastia, you can see a doctor for that especially if they start hurting or you get a discharge out of your nipples. They might be able to stop the growth or give you something to reverse the testosterone deficiency.
The mood swings and aggression will subside with time. The best thing to do is practice stress relief techniques and try to keep yourself calm. Don't engage in emotional conversations or put yourself in situations where you might have to elevate your attitude. If you have been off the steroids for a while and your aggression does not subside or you start to get impatient, see a doctor. They may be able to give you something to calm you down.
· 1 decade ago